# SDR SWAA2015050539305

- Difficulty date: April 24, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL PANEL EMER LIGHT LENS ASSEMBLY LOOSE.  SECURED LENS ASSEMBLY IAW AMM.
